I'm 72 years old. I take pills for diabetes, restless legs syndrome, high blood pressure, high cholesterol. For the past few months I feel things on my legs and the rest of my body. I even see insects, snakes, mice. I get very little sleep because these things keep getting on me. I bought a new mattress thinking this would help, but it didn't. I've had the extreminators out several times. I've been to my medical doctor. She sent me to a psychiatrist. My blood work looks good. Could some of my medicines be causing my problem? I'm getting desperate.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?